# SDR SWAA2022121372155

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD,  RBL 21, BS 767.  REMOVED SHIELD IAW SRM 51-40-02.  SHIELD IS OUT OF LIMITS.   LOCATED AND DRILLED A NEW SHEILD IAW SRM 51-40-05, AND DWG 146A8127  REV-.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-41-370-803, AND AMM 51-21-72-370-804.  THE SHIELD WILL BE PAINTED AND INSTALLED WITH THE JOB CARD TTG8Q004BYNP.
